MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit

Abbott Ireland Diagnostics Division Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed falsely elevated alinity i stat high sensitivity troponin-i generated from alinity i processing module and provided the following data for an 89 year old female: customer reference ranges: patient normal ranges: 0-14 ng/l critical high range: >30 ng/l.Initial sample (sid: (b)(6) result was 6.Second sample (sid: (b)(6) initial result was103.It was reported that the patient's physician requested a repeat of the same sample after seeing high result.Repeat result on the same analyzer was 7.Third sample (sid: (b)(6 initial result was 8 and repeat result on the same analyzer was 6.There was no reported impact to patient management.
 
Event or Problem Description
The customer observed falsely elevated alinity i stat high sensitivity troponin-i generated from alinity i processing module and provided the following data for an 89-year-old female: customer reference ranges: patient normal ranges: 0-14 ng/l critical high range: >30 ng/l.Initial sample (sid: (b)(6) result was 6.Second sample (sid: (b)(6) initial result was103.It was reported that the patient's physician requested a repeat of the same sample after seeing high result.Repeat result on the same analyzer was 7.Third sample (sid: (b)(6) initial result was 8 and repeat result on the same analyzer was 6.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing of a retained kit of complaint lot 88128ud00.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.Tracking and trending were reviewed and did not identify any trends.A review of the device history record did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot and complaint issue.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 88128ud00 stored at the recommended storage condition.All specifications were met, indicating that the lot is performing acceptably.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency with the alinity i stat high sensitivity troponin-i reagent for lot 88128ud00 was identified.

Brand Name
Alinity I STAT High Sensitivity Troponin-I
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key25765488
Report Number3005094123-2026-00331
Device Sequence Number9787640
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)261013(10)88128UD00
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04Z21-25
Device Lot Number88128UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6).
Patient Age89 YR
Patient SexFemale